8-year-old girl suffers stroke and brain hemorrhage less than a day after getting Pfizer’s COVID-19 vaccine

An eight-year-old girl suffered a stroke and brain hemorrhage seven days after receiving Pfizer’s Wuhan coronavirus (COVID-19) vaccine.

The girl, known only as Harper, received the Pfizer vaccine on Nov. 24. On the night of that same day, she was rushed to the intensive care unit (ICU) after suffering a stroke and brain hemorrhage. Her uncle, Barry Gewin from Pennsylvania, wrote about her situation on his personal Facebook account and kept people updated regarding her status.

“My beautiful, wonderful niece Harper. She is so precious and sweet. Please pray for her in Yeshua’s mighty name for healing. She was given the injection 7 days ago, her first ever, and last night was taken to the ICU because she had a stroke and hemorrhaging in her brain,” wrote Gewin on Nov. 25. “Thank you for your prayers. Yahweh please heal her. In Yeshua’s name, Amen.”

Gewin also reported that Harper’s condition was caused by the Pfizer vaccine, which he called a “lethal injection” that is “pure evil.” (Related: Injecting children with Pfizer’s COVID-19 vaccine is reckless and dangerous.)

Harper was “in quite a bit of pain and discomfort, and still very lethargic” on Nov. 25, according to his father. A day later, Gewin posted an update saying that she was “improving somewhat,” and she may not need surgery.

On Nov. 29, Gewin posted a video of Harper walking. She walked [slowly] and had to be aided by a nurse, but the fact that she was out of bed and on her feet signaled to her family that she was on the mend.

But in a subsequent comment posted on Dec. 2, Gewin once again asked people to keep praying for Harper because she appeared to have relapsed. According to her father, she was not eating, drinking, walking or sitting up.

As of press time, Harper is back home with her family after spending nine days in the hospital.

“Harper went through hell, but she is now getting some relief. She had lost a lot of weight, but she is eating now and should be gaining it back,” posted Gewin. He confirmed that it was the Pfizer COVID-19 vaccine that she received prior to her hospitalization that caused her to have a stroke and brain hemorrhage.

COVID-19 vaccines for children spreading throughout the world

As Harper continues to recover from her ordeal, COVID-19 vaccines for children continue to spread all over the world.

MORE:
https://www.naturalnews.com/2021-12-07-girl-suffers-stroke-hemorrhage-after-covid-vaccination.html

Leave a Reply

Your email address will not be published.

The maximum upload file size: 256 MB. You can upload: image, audio, video, document, spreadsheet, interactive, text, archive, code, other. Links to YouTube, Facebook, Twitter and other services inserted in the comment text will be automatically embedded. Drop file here